Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2020, Volume 17, Pages 1013–1026 (Mi semr1270)  

Mathematical logic, algebra and number theory

A note on decidable categoricity and index sets

N. Bazhenov, M. Marchuk

Sobolev Institute of Mathematics, 4, Acad. Koptyug Ave., Novosibirsk, 630090, Russia

Abstract: A structure $S$ is decidably categorical if $S$ has a decidable copy, and for any decidable copies $A$ and $B$ of $S$, there is a computable isomorphism from $A$ onto $B$. Goncharov and Marchuk proved that the index set of decidably categorical graphs is $\Sigma^0_{\omega+2}$ complete. In this paper, we isolate two familiar classes of structures $K$ such that the index set for decidably categorical members of $K$ has a relatively low complexity in the arithmetical hierarchy. We prove that the index set of decidably categorical real closed fields is $\Sigma^0_3$ complete. We obtain a complete characterization of decidably categorical equivalence structures. We prove that decidably presentable equivalence structures have a $\Sigma^0_4$ complete index set. A similar result is obtained for decidably categorical equivalence structures.

Keywords: decidable categoricity, autostability relative to strong constructivizations, index set, real closed field, equivalence structure, strong constructivization, decidable structure.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-15-2019-1613
The work is supported by Mathematical Center in Akademgorodok under agreement No. 075-15-2019-1613 with the Ministry of Science and Higher Education of the Russian Federation.


DOI: https://doi.org/10.33048/semi.2020.17.076

Full text: PDF file (481 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 510.5
MSC: 03D45
Received April 28, 2020, published July 28, 2020
Language:

Citation: N. Bazhenov, M. Marchuk, “A note on decidable categoricity and index sets”, Sib. Èlektron. Mat. Izv., 17 (2020), 1013–1026

Citation in format AMSBIB
\Bibitem{BazMar20}
\by N.~Bazhenov, M.~Marchuk
\paper A note on decidable categoricity and index sets
\jour Sib. \`Elektron. Mat. Izv.
\yr 2020
\vol 17
\pages 1013--1026
\mathnet{http://mi.mathnet.ru/semr1270}
\crossref{https://doi.org/10.33048/semi.2020.17.076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000557456400001}


Linking options:
  • http://mi.mathnet.ru/eng/semr1270
  • http://mi.mathnet.ru/eng/semr/v17/p1013

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:22
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022